Alert archive / Tennessee / Flash Flood Watches in 2009
Flash Flood Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at May 8, 2009, 11:30 AM CDT for 39 counties in Tennessee. It took effect at May 8, 2009, 12:00 PM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2009, 11:30 AM CDT (16:30 UTC)
- In effect from
- May 8, 2009, 12:00 PM CDT
- Expired
- May 10, 2009, 12:38 AM CDT
- In force
- 37 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KOHX 081630 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1130 AM CDT FRI MAY 8 2009 ...A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE... .A SLOW MOVING COLD FRONT WILL MOVE INTO MIDDLE TENNESSEE LATER THIS EVENING, BRINGING MORE WIDESPREAD HEAVY RAINFALL TO THE MID STATE THROUGH TOMORROW. STORM TOTAL RAINFALL AMOUNTS FROM THIS AFTERNOON THROUGH TOMORROW ARE EXPECTED TO RANGE FROM 2 TO LOCAL AMOUNTS OF UP TO 5 INCHES. RAINFALL RATES IN THUNDERSTORMS OF 3 TO 4 INCHES PER HOUR ARE POSSIBLE. TNZ005>011-022>034-056>066-075-077>080-093>095-090500- /O.NEW.KOHX.FF.A.0002.090508T1700Z-090510T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1130 AM CDT FRI MAY 8 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING AREAS...BEDFORD...BENTON...CANNON... CHEATHAM...CLAY...COFFEE...CUMBERLAND...DAVIDSON...DEKALB... DICKSON...FENTRESS...GILES...GRUNDY...HICKMAN...HOUSTON... HUMPHREYS...JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL... MAURY...MONTGOMERY...OVERTON...PERRY...PICKETT...PUTNAM... ROBERTSON...RUTHERFORD...SMITH...STEWART...SUMNER... TROUSDALE...VAN BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. * THROUGH SATURDAY EVENING * A SLOW MOVING COLD FRONT WILL MOVE INTO MIDDLE TENNESSEE LATER THIS EVENING, PROVIDING THE FOCUS FOR WIDESPREAD HEAVY RAINFALL FROM THIS AFTERNOON THROUGH TOMORROW. * RAINFALL AMOUNTS TODAY AND TONIGHT WILL LIKELY TOTAL 1 TO 3 INCHES, WITH AN ADDITIONAL 1 TO 2 INCHES EXPECTED TOMORROW. RAINFALL RATES OF 3 TO 4 INCHES PER HOUR IN THUNDERSTORMS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WITH WATER LEVELS ALREADY RUNNING HIGH ACROSS MIDDLE TENNESSEE, ADDITIONAL HEAVY RAINFALL MAY SEND AREA CREEKS AND STREAMS OUT OF THEIR BANKS. ADDITIONALLY, INTENSE RAINFALL FROM THUNDERSTORMS MAY QUICKLY PRODUCE FLASH FLOODS, ESPECIALLY IN LOW LYING AND URBAN AREAS. && $$ ROSE
4 follow-up statements
000 WGUS64 KOHX 090237 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 937 PM CDT FRI MAY 8 2009 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF MIDDLE TENNESSEE... .A SLOW MOVING COLD FRONT WILL MOVE INTO MIDDLE TENNESSEE LATER TONIGHT...BRINGING MORE WIDESPREAD HEAVY RAINFALL TO THE MID STATE THROUGH TOMORROW. STORM TOTAL RAINFALL AMOUNTS FROM TONIGHT THROUGH TOMORROW ARE EXPECTED TO RANGE FROM 1 TO LOCAL AMOUNTS OF UP TO 5 INCHES. RAINFALL RATES IN THUNDERSTORMS OF 3 TO 4 INCHES PER HOUR ARE POSSIBLE. TNZ005>011-022>034-056>066-075-077>080-093>095-091200- /O.CON.KOHX.FF.A.0002.000000T0000Z-090510T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 937 PM CDT FRI MAY 8 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY...COFFEE... CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GILES... GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE... LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON... PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE... WHITE...WILLIAMSON AND WILSON. * THROUGH SATURDAY EVENING * A SLOW MOVING COLD FRONT WILL MOVE INTO MIDDLE TENNESSEE LATER TONIGHT...PROVIDING THE FOCUS FOR WIDESPREAD HEAVY RAINFALL TONIGHT THROUGH TOMORROW. * RAINFALL AMOUNTS TONIGHT WILL LIKELY TOTAL 1 TO 2 INCHES...WITH AN ADDITIONAL 1 TO 2 INCHES EXPECTED TOMORROW. RAINFALL RATES OF 3 TO 4 INCHES PER HOUR IN THUNDERSTORMS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WITH WATER LEVELS ALREADY RUNNING HIGH ACROSS MIDDLE TENNESSEE... ADDITIONAL HEAVY RAINFALL MAY SEND AREA CREEKS AND STREAMS OUT OF THEIR BANKS. ADDITIONALLY... INTENSE RAINFALL FROM THUNDERSTORMS MAY QUICKLY PRODUCE FLASH FLOODS... ESPECIALLY IN LOW LYING AND URBAN AREAS. && $$ 31/JBW
000 WGUS64 KOHX 090915 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 415 AM CDT SAT MAY 9 2009 ...FLASH FLOOD WATCH FOR MIDDLE TENNESSEE TODAY... .A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE TODAY. NEAR SATURATED SOILS AND ADDITIONAL RAINFALL OF ONE TO TWO INCHES COULD GENERATE FLASH FLOODING. TNZ005>011-022>034-056>066-075-077>080-093>095-091715- /O.EXT.KOHX.FF.A.0002.000000T0000Z-090509T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 415 AM CDT SAT MAY 9 2009 ...FLASH FLOOD WATCH TODAY... THE FLASH FLOOD WATCH IS IN EFFECT FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY...COFFEE... CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GILES... GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE... LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON... PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE... WHITE...WILLIAMSON AND WILSON. * THROUGH THIS AFTERNOON * NEAR SATURATED SOILS AND ADDITIONAL RAINFALL OF ONE TO TWO INCHES COULD GENERATE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WITH WATER LEVELS ALREADY RUNNING HIGH ACROSS MIDDLE TENNESSEE... ADDITIONAL HEAVY RAINFALL MAY SEND AREA CREEKS AND STREAMS OUT OF THEIR BANKS. RAINFALL FROM THUNDERSTORMS MAY QUICKLY PRODUCE FLASH FLOODS... ESPECIALLY IN LOW LYING AND URBAN AREAS. && $$ O4
000 WGUS64 KOHX 092235 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 535 PM CDT SAT MAY 9 2009 ...FLASH FLOOD WATCH FOR MIDDLE TENNESSEE THROUGH SUNDAY MORNING... .A COLD FRONT WILL EVENTUALLY PUSH SOUTH OF THE MID STATE BY SUNDAY MORNING...PROVIDING A RELIEF TO RAINFALL CONDITIONS. UNTIL THEN...WITH ATMOSPHERIC MOISTURE CONTENT HIGH AND THUNDERSTORM COMPLEX MOVING ACROSS AT LEAST SOUTHERN MIDDLE TENNESSEE THIS EVENING...NEAR SATURATED SOILS AND ADDITIONAL RAINFALL OF ONE TO TWO INCHES COULD GENERATE FLASH FLOODING. TNZ005>011-022>034-056>066-075-077>080-093>095-101200- /O.EXT.KOHX.FF.A.0002.000000T0000Z-090510T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 535 PM CDT SAT MAY 9 2009 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING AREAS...BEDFORD...BENTON...CANNON...CHEATHAM...CLAY...COFFEE... CUMBERLAND...DAVIDSON...DEKALB...DICKSON...FENTRESS...GILES... GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE... LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON... PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE... WHITE...WILLIAMSON AND WILSON. * THROUGH SUNDAY MORNING * NEAR SATURATED SOILS AND ADDITIONAL RAINFALL OF ONE TO TWO INCHES COULD GENERATE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WITH WATER LEVELS ALREADY RUNNING HIGH ACROSS MIDDLE TENNESSEE... ADDITIONAL HEAVY RAINFALL MAY SEND AREA CREEKS AND STREAMS OUT OF THEIR BANKS. RAINFALL FROM THUNDERSTORMS MAY QUICKLY PRODUCE FLASH FLOODS... ESPECIALLY IN LOW LYING AND URBAN AREAS. && $$ 31/JBW
000 WGUS64 KOHX 100538 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1238 AM CDT SUN MAY 10 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-100645- /O.CAN.KOHX.FF.A.0002.000000T0000Z-090510T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART- MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1237 AM CDT SUN MAY 10 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN CANCELLED. $$ GIRODO
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at May 8, 3:39 AM CDT, 7 hours 51 minutes earlier.
Area forecast discussion, May 8, 3:39 AM CDT, 7 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 339 AM CDT FRI MAY 8 2009 .SHORT TERM (FRI-SUN)... MCS MOVG SE OF OH RVR ATTM. SYS SHOULD WEAKEN WITHIN 3-6 HR TIMEFRAME...A ROUND OF SHOWERS AND THUNDERSTORMS NORTH MID TN ASSOCIATED WITH IT. MEANWHILE SFC LOW PRES DEVELOPS IN THE SOUTHERN PLAINS WITH MORE UNSTABLE AIR ADVECTING INTO W MID TN. STORMS IN THIS REGION SHOULD REMAIN SCATTERED. SFC LOW PRES WL MOVE ENE WITH GFS LLJ MOVG ACR THE W OH VLY THIS AFTERNOON. SHOULD BE AN ORGANIZED AREA OF STORMS EXTENDING SOUTH INTO MID TN. SOME STORMS MAIN CONTAIN DAMAGING WINDS AND HEAVY RAINFALL IN NW MID TN. THREAT OF SEVERE STORM NE MID TN THIS EVENING. SFC HIGH PRES SHOULD PUSH COLD FRONT THROUGH MID TN SAT. OVERRUNNING MOISTURE WL KEEP CLOUDS AND PCPN CHANCE INTO SUN NIGHT. .LONG TERM (MON-THU)... CANADIAN HIGH PRES WITH DRY COOL WX MON-TUE. NEXT FRONTAL SYS APPROACHES MID WEEK...WITH A BETTER CHANCE OF RAIN LATER IN THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 83 65 70 55 / 70 70 60 30 CLARKSVILLE 83 64 70 52 / 70 70 60 30 CROSSVILLE 76 63 73 51 / 70 60 70 30 COLUMBIA 84 66 74 56 / 70 60 70 30 LAWRENCEBURG 85 67 75 57 / 50 50 70 40 WAVERLY 84 65 71 53 / 70 70 60 30 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, May 8, 5:33 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 533 AM CDT FRI MAY 8 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-091045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 533 AM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. TWO TO FOUR INCHES OF RAINFALL IS POSSIBLE NEAR THE KENTUCKY BORDER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF STRONG TO SEVERE STORMS WILL BE LIMITED TO SOUTHERN MIDDLE TENNESSEE ON SATURDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER... SPOTTER ACTIVATION IS NOT ANTICIPATED. 04
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 4:10 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 35 min |
| May 8, 4:18 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 27 min |
| May 8, 4:32 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 43 min |
| May 8, 5:49 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 26 min |
| May 8, 6:18 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren | 27 min |
| May 8, 8:41 AM CDT | Areal Flood Advisory | OHX | Davidson | 3 hr |
| May 8, 1:05 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 40 min |
| May 8, 1:16 PM CDT | Tornado Warning | OHX | Montgomery, Stewart | 44 min |
| May 8, 1:43 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 47 min |
| May 8, 2:14 PM CDT | Tornado Warning | OHX | Macon, Sumner | 31 min |
| May 8, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 30 min |
| May 8, 2:30 PM CDT | Tornado Warning | OHX | Robertson, Sumner | 45 min |
| May 8, 2:38 PM CDT | Tornado Warning | OHX | Macon | 37 min |
| May 8, 2:59 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 16 min |
| May 8, 3:08 PM CDT | Tornado Warning | OHX | Clay, Macon | 22 min |
| May 8, 3:14 PM CDT | Tornado Warning | OHX | Macon | 31 min |
| May 8, 3:23 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 22 min |
| May 8, 3:24 PM CDT | Tornado Warning | OHX | Clay, Overton, Pickett | 51 min |
| May 8, 3:32 PM CDT | Tornado Warning | OHX | Overton, Pickett | 28 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 46 min |
| May 8, 4:02 PM CDT | Tornado Warning | OHX | Fentress, Pickett | 28 min |
| May 8, 4:07 PM CDT | Areal Flood Advisory | OHX | Fentress, Overton, Pickett | 3 hr |
| May 8, 4:29 PM CDT | Tornado Warning | OHX | Fentress | 16 min |
Nearby
Flash Flood Watches in Tennessee, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.